RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 119–124 (Mi dvmg403)  

The problem of radiative heat transfer without boundary conditions for the intensity of radiation

A. Yu. Chebotarevab, A. G. Kolobova, T. V. Paka

a Far Eastern Federal University, Vladivostok
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: The stationary problem of radiation-diffusion heat transfer in three-\linebreak dimensional domain within the $P_1$ - approximations of the radiation transfer equation is considered. The boundary conditions for the intensity of radiation are not specified, but there is an additional boundary condition for the temperature field. The non-local solvability of the problem is established and it is shown that the set of solutions is homeomorphic to a finite-dimensional compact. Submitted condition uniqueness of the solution. The conditions for the uniqueness of the solution are presented.

Key words: radiation heat transfer, diffusion approximation, non-local solvability.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


Full text: PDF file (476 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: Primary 35J61; Secondary 35Q79
Received: 11.02.2019

Citation: A. Yu. Chebotarev, A. G. Kolobov, T. V. Pak, “The problem of radiative heat transfer without boundary conditions for the intensity of radiation”, Dal'nevost. Mat. Zh., 19:1 (2019), 119–124

Citation in format AMSBIB
\Bibitem{CheKolPak19}
\by A.~Yu.~Chebotarev, A.~G.~Kolobov, T.~V.~Pak
\paper The problem of radiative heat transfer without boundary conditions for the intensity of radiation
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 119--124
\mathnet{http://mi.mathnet.ru/dvmg403}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg403
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:53
    Full text:14
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019